# SDR SWAA2022033088481

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-800
- Aircraft serial: 41531
- Aircraft time: 18,142 hours, 8,505 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY FLASHLIGHT UNDER FLIGHT ATTENDANT SEAT INBOARD TEST SWITCH INOP FLASH LIGHT OPS CHECK GOOD / [01] OK TO CONTINUE PER MEL 25-12-01. TRK# 55830;[02] REMOVED AND REPLACED FWD INBD FLASHLIGHT BRACKET IAW AMM 25-64-00. OPS CHECK NORMAL THIS ACTION CLEARS MEL 25-12-01
